Severe amblyopia of the sound eye resulting from atropine therapy combined with optical penalization.

@article{Morrison2005SevereAO,
  title={Severe amblyopia of the sound eye resulting from atropine therapy combined with optical penalization.},
  author={David G. Morrison and Neva J Palmer and Robbin B. Sinatra and Sean Donahue},
  journal={Journal of pediatric ophthalmology and strabismus},
  year={2005},
  volume={42 1},
  pages={
          52-3
        }
}
The potential amblyogenic effect to the sound eye of atropine combined with optical penalization is powerful, and frequent patient monitoring is necessary when using this therapy. We report two cases of amblyopia developing in the previously sound eye as a result of noncompliance during atropine therapy combined with optical penalization. Both cases required active treatment to correct the reverse amblyopia. Vision returned to normal in one patient, while the second patient was lost to follow… CONTINUE READING

Topics from this paper.